# SDR AWXA200700908

- Difficulty date: July 2, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 62,690 hours, 43,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65458715
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - NR 5981344 AND 5981345, R1 DOOR AFT FRAME CRACKED, BS 328, WL 250 AT THE 3RD AND 4TH STOP FITTING.  REPAIRED R1 DOOR AFT FRAME, BS 328, WL 250 AT THE 3RD AND 4TH STOP FITTING IAW USAIRWAYS EA120112.
